It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=Leadsinger777]Want to thank everyone for their responses.
I guess that might explain my irrational moodswings... high blood pressure... who would have known that oculd be caused by nasal spray.
Anyway, I will have to talk to a Dr. I am aware that I have a deviated septum, but I wa always able to breath partially. Now that I use Afrin it's gotten worse.
It is so horrible to be dependent on this medication to sleep, talk, function.
I have tried the saline option, but it's not working at all.

Thanks again,

Rick[/QUOTE]

:wave: Hi Rick,
See an ear,nose and throat doctor, ASAP. I think you mentioned high blood pressure? Tell him if you have high blood pressure, it's something he must be advised of since so many OTC and prescription meds are not recommended for people with high blood pressure. I have high blood pressure, take medication. I recently learned that OTC sinus and nasal sprays can affect high blood pressure. Since afrin is sold over the counter it is rarely cross checked with other prescription meds. Typically you won't be advised of it's side effects, unless you really read all the warnings in the fine print, unfortunately few do,including myself (lol).
Best of luck-Randee
[QUOTE=randee]:wave: Hi Rick,
See an ear,nose and throat doctor, ASAP. I think you mentioned high blood pressure? Tell him if you have high blood pressure, it's something he must be advised of since so many OTC and prescription meds are not recommended for people with high blood pressure. I have high blood pressure, take medication. I recently learned that OTC sinus and nasal sprays can affect high blood pressure. Since afrin is sold over the counter it is rarely cross checked with other prescription meds. Typically you won't be advised of it's side effects, unless you really read all the warnings in the fine print, unfortunately few do,including myself (lol).
Best of luck-Randee[/QUOTE]
Someone mentioned it can cause high blood pressure. I don't think mine has been high perse, but I would say I have become more irritable. That could quite possibly be because I quite smoking marijuana regularly. It's hard to say.

Thanks!





All times are GMT -7. The time now is 02:51 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!